# SDR C1HA200481002

- Difficulty date: August 7, 2004
- Submitted: August 10, 2004
- Operation: Air carrier
- Aircraft: N681CA
- Make and model: Boeing 727-2S7
- Aircraft serial: 22020
- Engine: Pwa JT8D17
- System (JASC): 3234 · Landing Gear Selector
- Part: Solenoid
- Part number: A42006028305
- Part serial: 2039
- Condition: Inoperative
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON TAKEOFF, UNABLE TO MOVE GEAR HANDLE FROM DOWN TO UP ON FIRST ATTEMPT. SECOND ATTEMPT NORMAL, REMOVED AND REPLACED LANDING GEAR CONTROL LEVER LOCK SOLENOID IAW MM 32-31-16. OPS CHECK WAS GOOD IAW MM 32-31-16.
